Analytic smoothing effect for nonlinear Schrödinger equation with quintic nonlinearity

Gaku Hoshino, Tohru Ozawa

Research output: Contribution to journalArticle

19 Citations (Scopus)

Abstract

We prove the global existence of analytic solutions to nonlinear Schrödinger equation with quintic nonlinearity in n space dimensions for sufficiently small Cauchy data with exponential decay. The smallness assumption on the data is imposed in terms of the critical Sobolev space Ḣn/2-1/2. Moreover, a characterization of some class of analytic functions is given.

Original languageEnglish
Pages (from-to)285-297
Number of pages13
JournalJournal of Mathematical Analysis and Applications
Volume419
Issue number1
DOIs
Publication statusPublished - 2014 Nov 1

Keywords

  • Analytic smoothing effect
  • Nonlinear Schrödinger equation

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Analytic smoothing effect for nonlinear Schrödinger equation with quintic nonlinearity'. Together they form a unique fingerprint.

  • Cite this